[Théorèmes de régularité, jusqu'à la frontière des solutions de problèmes aux limites pour des fluides visqueux dilatants]
Dans cette Note on étudie la régularité jusqu'à la frontière des solutions faibles de systèmes décrivant le mouvement de fluides newtoniens généralisés visqueux dilatants, dans le cas de conditions aux limites de Dirichlet homogènes. Le tenseur des contraintes supplémentaires
This Note concerns the regularity up to the boundary of weak solutions to systems describing the flow of generalized Newtonian shear thickening fluids under the homogeneous Dirichlet boundary condition. The extra stress tensor
Publié le :
Hugo Beirão da Veiga 1 ; Petr Kaplický 2 ; Michael Růžička 3
@article{CRMATH_2010__348_9-10_541_0, author = {Hugo Beir\~ao da Veiga and Petr Kaplick\'y and Michael R\r{u}\v{z}i\v{c}ka}, title = {Regularity theorems, up to the boundary, for shear thickening flows}, journal = {Comptes Rendus. Math\'ematique}, pages = {541--544}, publisher = {Elsevier}, volume = {348}, number = {9-10}, year = {2010}, doi = {10.1016/j.crma.2010.04.010}, language = {en}, }
TY - JOUR AU - Hugo Beirão da Veiga AU - Petr Kaplický AU - Michael Růžička TI - Regularity theorems, up to the boundary, for shear thickening flows JO - Comptes Rendus. Mathématique PY - 2010 SP - 541 EP - 544 VL - 348 IS - 9-10 PB - Elsevier DO - 10.1016/j.crma.2010.04.010 LA - en ID - CRMATH_2010__348_9-10_541_0 ER -
Hugo Beirão da Veiga; Petr Kaplický; Michael Růžička. Regularity theorems, up to the boundary, for shear thickening flows. Comptes Rendus. Mathématique, Volume 348 (2010) no. 9-10, pp. 541-544. doi : 10.1016/j.crma.2010.04.010. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.04.010/
[1] On the regularity of flows with Ladyzhenskaya shear-dependent viscosity and slip or nonslip boundary conditions, Comm. Pure Appl. Math., Volume 58 (2005) no. 4, pp. 552-577
[2] On the Ladyzhenskaya–Smagorinsky turbulence model of the Navier–Stokes equations in smooth domains. The regularity problem, J. Eur. Math. Soc., Volume 11 (2009), pp. 127-167
[3] Turbulence models, p-fluid flows, and
[4] H. Beirão da Veiga, P. Kaplický, M. Růžička, Boundary regularity of shear thickening flows, J. Math. Fluid Mech., in press, | DOI
[5] L.C. Berselli, L. Diening, M. Růžička, Existence of strong solutions for incompressible fluids with shear dependent viscosities, J. Math. Fluid Mech., in press, | DOI
[6] M. Bulíček, F. Ettwein, P. Kaplický, D. Pražák, On uniqueness and time regularity of flows of power-law like non-Newtonian fluids, Math. Methods Appl. Sci. (2010), | DOI
[7] On the
[8] Strong solutions for generalized Newtonian fluids, J. Math. Fluid Mech., Volume 7 (2005), pp. 413-450
[9] Regularity of flows of a non-Newtonian fluid subject to Dirichlet boundary conditions, Z. Anal. Anwendungen, Volume 24 (2005) no. 3, pp. 467-486
[10]
[11] The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach, New York, 1969
[12] Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, 1969
[13] Weak and Measure-Valued Solutions to Evolutionary PDEs, Applied Mathematics and Mathematical Computations, vol. 13, Chapman & Hall, London, 1996
[14] On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: the case
Cité par Sources :
☆ Michael Růžička has been supported by DFG Forschergruppe “Nonlinear Partial Differential Equations: Theoretical and Numerical Analysis”. Hugo Beirão da Veiga and Petr Kaplický thank the University of Freiburg for the kind hospitality during part of the preparation of the Note. Research of Petr Kaplický was also supported by the grant GACR 201/09/0917 and partially also by the research project MSM 0021620839.
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier